RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 3, Pages 539–544 (Mi tvp2092)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Entry times into asymptotically receding regions for random processes with semi-Markov switchings

D. V. Korolyuk, D. S. Sil'vestrov


Full text: PDF file (470 kB)

English version:
Theory of Probability and its Applications, 1985, 29:3, 558–563

Bibliographic databases:

Received: 19.01.1982

Citation: D. V. Korolyuk, D. S. Sil'vestrov, “Entry times into asymptotically receding regions for random processes with semi-Markov switchings”, Teor. Veroyatnost. i Primenen., 29:3 (1984), 539–544; Theory Probab. Appl., 29:3 (1985), 558–563

Citation in format AMSBIB
\Bibitem{KorSil84}
\by D.~V.~Korolyuk, D.~S.~Sil'vestrov
\paper Entry times into asymptotically receding regions for random processes with semi-Markov switchings
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 3
\pages 539--544
\mathnet{http://mi.mathnet.ru/tvp2092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=761139}
\zmath{https://zbmath.org/?q=an:0568.60082}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 3
\pages 558--563
\crossref{https://doi.org/10.1137/1129070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ANY1800012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2092
  • http://mi.mathnet.ru/eng/tvp/v29/i3/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Silvestrov D. Silvestrov S., “Asymptotic Expansions For Stationary Distributions of Perturbed Semi-Markov Processes”, Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures For Networks, Data Classification and Optimization, Springer Proceedings in Mathematics & Statistics, 179, ed. Silvestrov S. Rancic M., Springer International Publishing Ag, 2016, 151–222  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020